RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skopintsev, Oleg Dmitrievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:281
Abstract pages:405
Full texts:155
References:29
Associate professor
Candidate of technical sciences
E-mail:

http://www.mathnet.ru/eng/person36667
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189714

Publications in Math-Net.Ru
1999
1. V. V. Zyablov, R. Johannesson, O. D. Skopintsev, S. Höst, “Asymptotic Distance Properties of Binary Woven Convolutional Codes”, Probl. Peredachi Inf., 35:4 (1999),  29–46  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:4 (1999), 311–326
1982
2. O. D. Skopintsev, “On Error Correction by Generalized Convolutional Concatenated Codes”, Probl. Peredachi Inf., 18:1 (1982),  27–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 18:1 (1982), 22–30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021